Alert archive / Alabama / Flash Flood Watches in 2021
Flash Flood Watch 11, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood watch at Oct 4, 2021, 4:38 AM CDT for Franklin County, Lincoln County, Moore County, Tennessee; 11 counties in Alabama. It took effect at Oct 5, 2021, 1:00 AM CDT. It was in force for 61 hr.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2021, 4:38 AM CDT (09:38 UTC)
- In effect from
- Oct 5, 2021, 1:00 AM CDT
- Expired
- Oct 7, 2021, 1:59 PM CDT
- In force
- 61 hr
- Issued by
- NWS Huntsville, AL
- Flood severity
- None
Counties Colbert County, AL, Cullman County, AL, DeKalb County, AL, Franklin County, AL, Jackson County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN
The radar
The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1426 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.9
The text
As transmitted.
081 WGUS64 KHUN 040938 FFAHUN URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Huntsville AL 438 AM CDT Mon Oct 4 2021 .An area of low pressure is expected to remain nearly stationary across the Mid-South region through the middle of the week. Strong southerly winds to the east of this system will maintain a very moist airmass across the Tennessee Valley, with multiple rounds of rain and thunderstorms resulting in an enhanced threat for flash flooding. ALZ001>010-016-TNZ076-096-097-042030- /O.NEW.KHUN.FF.A.0011.211005T0600Z-211007T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN- Including the cities of Russellville, Winchester, Fort Payne, Red Bay, Cullman, Town Creek, Cowan, Estill Springs, Huntsville, Sheffield, Arab, Sewanee, Decatur, Lynchburg, Athens, Muscle Shoals, Decherd, Fayetteville, Albertville, Guntersville, Boaz, Rainsville, Tuscumbia, Moulton, Florence, and Scottsboro 438 AM CDT Mon Oct 4 2021 ...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT... The National Weather Service in Huntsville has issued a * Flash Flood Watch for portions of Alabama and southern middle Tennessee, including the following areas, in Alabama, Colbert, Cullman, DeKalb, Franklin AL, Jackson, Lauderdale, Lawrence, Limestone, Madison, Marshall and Morgan. In southern middle Tennessee, Franklin TN, Lincoln and Moore. * From late tonight through late Wednesday night. * Several episodes of rain and thunderstorms are expected to occur during the Flash Flood Watch period. Storm total rainfall amounts will be in the 2-4 inch range for most of the watch area, although some locations could receive between 4 and 6 inches. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 70/DD
8 follow-up statements
116 WGUS64 KHUN 041857 FFAHUN Flood Watch National Weather Service Huntsville AL 157 PM CDT Mon Oct 4 2021 ALZ001>010-016-TNZ076-096-097-051200- /O.CON.KHUN.FF.A.0011.211005T0600Z-211007T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN- Including the cities of Russellville, Winchester, Fort Payne, Red Bay, Cullman, Town Creek, Cowan, Estill Springs, Huntsville, Sheffield, Arab, Sewanee, Decatur, Lynchburg, Athens, Muscle Shoals, Decherd, Fayetteville, Albertville, Guntersville, Boaz, Rainsville, Tuscumbia, Moulton, Florence, and Scottsboro 157 PM CDT Mon Oct 4 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 1 AM CDT TUESDAY THROUGH LATE WEDNESDAY NIGHT... The Flash Flood Watch continues for * Portions of Alabama and southern middle Tennessee, including the following areas, in Alabama, Colbert, Cullman, DeKalb, Franklin AL, Jackson, Lauderdale, Lawrence, Limestone, Madison, Marshall and Morgan. In southern middle Tennessee, Franklin TN, Lincoln and Moore. * From 1 AM CDT Tuesday through late Wednesday night. * Several episodes of rain and thunderstorms are expected to occur during the Flash Flood Watch period. Storm total rainfall amounts will be in the 1-3 inch range for most of the watch area, although some locations could receive between 3 and 5 inches. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ MA
469 WGUS64 KHUN 051109 FFAHUN Flood Watch National Weather Service Huntsville AL 609 AM CDT Tue Oct 5 2021 .An area of low pressure will track very slowly northward from the Lower Mississippi Valley into the Ozarks by Wednesday night. Strong southerly winds to the east of this system will maintain a very moist airmass across the Tennessee Valley, with multiple rounds of rain and thunderstorms resulting in an enhanced threat for flash flooding. ALZ001>010-016-TNZ076-096-097-052030- /O.CON.KHUN.FF.A.0011.000000T0000Z-211007T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN- Including the cities of Russellville, Winchester, Fort Payne, Red Bay, Cullman, Town Creek, Cowan, Estill Springs, Huntsville, Sheffield, Arab, Sewanee, Decatur, Lynchburg, Athens, Muscle Shoals, Decherd, Fayetteville, Albertville, Guntersville, Boaz, Rainsville, Tuscumbia, Moulton, Florence, and Scottsboro 609 AM CDT Tue Oct 5 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE WEDNESDAY NIGHT... The Flash Flood Watch continues for * Portions of Alabama and southern middle Tennessee, including the following areas, in Alabama, Colbert, Cullman, DeKalb, Franklin AL, Jackson, Lauderdale, Lawrence, Limestone, Madison, Marshall and Morgan. In southern middle Tennessee, Franklin TN, Lincoln and Moore. * Through late Wednesday night. * Several episodes of rain and thunderstorms are expected to occur during the Flash Flood Watch period. Storm total rainfall amounts will be in the 2-4 inch range for most of the watch area, although some locations could receive between 4 and 6 inches. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 70/DD
720 WGUS64 KHUN 052003 FFAHUN Flood Watch National Weather Service Huntsville AL 303 PM CDT Tue Oct 5 2021 ALZ001>010-016-TNZ076-096-097-061015- /O.CON.KHUN.FF.A.0011.000000T0000Z-211007T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN- Including the cities of Russellville, Winchester, Fort Payne, Red Bay, Cullman, Town Creek, Cowan, Estill Springs, Huntsville, Sheffield, Arab, Sewanee, Decatur, Lynchburg, Athens, Muscle Shoals, Decherd, Fayetteville, Albertville, Guntersville, Boaz, Rainsville, Tuscumbia, Moulton, Florence, and Scottsboro 303 PM CDT Tue Oct 5 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE WEDNESDAY NIGHT... The Flash Flood Watch continues for * Portions of Alabama and southern middle Tennessee, including the following areas, in Alabama, Colbert, Cullman, DeKalb, Franklin AL, Jackson, Lauderdale, Lawrence, Limestone, Madison, Marshall and Morgan. In southern middle Tennessee, Franklin TN, Lincoln and Moore. * Through late Wednesday night. * Several episodes of showers and thunderstorms are expected to occur during the Flash Flood Watch period. Storm total rainfall amounts will be in the 1 to 3 inch range for most of the watch area, although some locations could receive between 4 and 5 inches. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ RSB
146 WGUS64 KHUN 060949 FFAHUN Flood Watch National Weather Service Huntsville AL 449 AM CDT Wed Oct 6 2021 ALZ001>010-016-TNZ076-096-097-062030- /O.CON.KHUN.FF.A.0011.000000T0000Z-211007T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN- Including the cities of Russellville, Winchester, Fort Payne, Red Bay, Cullman, Town Creek, Cowan, Estill Springs, Huntsville, Sheffield, Arab, Sewanee, Decatur, Lynchburg, Athens, Muscle Shoals, Decherd, Fayetteville, Albertville, Guntersville, Boaz, Rainsville, Tuscumbia, Moulton, Florence, and Scottsboro 449 AM CDT Wed Oct 6 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... The Flash Flood Watch continues for * Portions of Alabama and southern middle Tennessee, including the following areas, in Alabama, Colbert, Cullman, DeKalb, Franklin AL, Jackson, Lauderdale, Lawrence, Limestone, Madison, Marshall and Morgan. In southern middle Tennessee, Franklin TN, Lincoln and Moore. * Through late tonight. * Periods of rain and thunderstorms will continue across the region through late this evening, resulting in an elevated risk for flash flooding. Additional rainfall amounts of 1-3 inches are expected for most of the Tennessee Valley, with a few locations receiving up to 5 inches. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 70/DD
060 WGUS64 KHUN 062006 FFAHUN Flood Watch National Weather Service Huntsville AL 306 PM CDT Wed Oct 6 2021 ALZ001>010-016-TNZ076-096-097-070600- /O.CON.KHUN.FF.A.0011.000000T0000Z-211007T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN- Including the cities of Russellville, Winchester, Fort Payne, Red Bay, Cullman, Town Creek, Cowan, Estill Springs, Huntsville, Sheffield, Arab, Sewanee, Decatur, Lynchburg, Athens, Muscle Shoals, Decherd, Fayetteville, Albertville, Guntersville, Boaz, Rainsville, Tuscumbia, Moulton, Florence, and Scottsboro 306 PM CDT Wed Oct 6 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... The Flash Flood Watch continues for * Portions of Alabama and southern middle Tennessee, including the following areas, in Alabama, Colbert, Cullman, DeKalb, Franklin AL, Jackson, Lauderdale, Lawrence, Limestone, Madison, Marshall and Morgan. In southern middle Tennessee, Franklin TN, Lincoln and Moore. * Until 1 AM CDT Thursday. * Periods of heavy rain and thunderstorms will continue across the region through late this evening, resulting in an elevated risk for flash flooding. Additional rainfall amounts around 1 to 2 inches are expected for much of the Tennessee Valley, with locally higher amounts possible in a few areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 09
517 WGUS64 KHUN 070245 FFAHUN URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Huntsville AL 945 PM CDT Wed Oct 6 2021 ALZ001>010-016-TNZ076-096-097-071045- /O.EXT.KHUN.FF.A.0011.000000T0000Z-211007T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN- Including the cities of Russellville, Winchester, Fort Payne, Red Bay, Cullman, Town Creek, Cowan, Estill Springs, Huntsville, Sheffield, Arab, Sewanee, Decatur, Lynchburg, Athens, Muscle Shoals, Decherd, Fayetteville, Albertville, Guntersville, Boaz, Rainsville, Tuscumbia, Moulton, Florence, and Scottsboro 945 PM CDT Wed Oct 6 2021 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 7 AM CDT THURSDAY... The Flash Flood Watch is now in effect for * Portions of Alabama and southern middle Tennessee, including the following areas, in Alabama, Colbert, Cullman, DeKalb, Franklin AL, Jackson, Lauderdale, Lawrence, Limestone, Madison, Marshall and Morgan. In southern middle Tennessee, Franklin TN, Lincoln and Moore. * Until 7 AM CDT Thursday. * Periods of heavy rain and thunderstorms continue to move northward across much of the Tennessee Valley, especially for locations along and east of the Interstate 65 corridor. Total rainfall amounts in some areas have exceeded 6 to 8 inches, and an additional 1 to 2 inches of rainfall are possible into early Thursday morning. This will translate into a continued threat for flash flooding, especially for locations which have recently been impacted by flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 09
763 WGUS64 KHUN 071050 FFAHUN URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Huntsville AL 550 AM CDT Thu Oct 7 2021 ALZ001>007-016-TNZ076-096-097-071200- /O.CAN.KHUN.FF.A.0011.000000T0000Z-211007T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Cullman-Moore-Lincoln-Franklin TN- Including the cities of Cowan, Russellville, Estill Springs, Winchester, Huntsville, Sheffield, Red Bay, Athens, Muscle Shoals, Decherd, Tuscumbia, Sewanee, Moulton, Fayetteville, Cullman, Florence, Decatur, Town Creek, and Lynchburg 550 AM CDT Thu Oct 7 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of Alabama and southern middle Tennessee, including the following areas, in Alabama, Colbert, Cullman, Franklin AL, Lauderdale, Lawrence, Limestone, Madison and Morgan. In southern middle Tennessee, Franklin TN, Lincoln and Moore has been cancelled. The Flood Watch is cancelled. $$ ALZ008>010-071915- /O.EXT.KHUN.FF.A.0011.000000T0000Z-211008T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Marshall-Jackson-DeKalb- Including the cities of Arab, Fort Payne, Guntersville, Boaz, Rainsville, Albertville, and Scottsboro 550 AM CDT Thu Oct 7 2021 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch is now in effect for * A portion of northeast Alabama, including the following areas, DeKalb, Jackson and Marshall. * Through this evening. * Showers and thunderstorms are expected to develop over northeastern Alabama again today and combined with recent heavy rainfall and near saturated soils may be capable of producing flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ KDW
097 WGUS64 KHUN 071859 FFAHUN Flood Watch National Weather Service Huntsville AL 159 PM CDT Thu Oct 7 2021 ALZ008>010-072000- /O.CAN.KHUN.FF.A.0011.000000T0000Z-211008T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Marshall-Jackson-DeKalb- Including the cities of Arab, Fort Payne, Guntersville, Boaz, Rainsville, Albertville, and Scottsboro 159 PM CDT Thu Oct 7 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for a portion of northeast Alabama, including the following areas, DeKalb, Jackson and Marshall has been cancelled. The Flood Watch is cancelled. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ KTW
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood watch went out at Oct 3, 11:00 PM CDT, 5 hours 38 minutes earlier.
Area forecast discussion, Oct 3, 11:00 PM CDT, 5 hours 38 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 1100 PM CDT Sun Oct 3 2021 .UPDATE... For 06Z TAFS. && .NEAR TERM...(Rest of tonight) Issued at 930 PM CDT Sun Oct 3 2021 We still have some rain in southern Cullman County, but for the most part rain has moved out of northern Alabama and southern Middle Tennessee. Interesting note, we had just enough shear for a brief funnel cloud or two this evening with a weak shower on the back edge of the front. Nashville had a tornado reported in Mount Juliet earlier this evening. With the rain moving out, our focus turns to the overnight hours, when skies will be clearing and lingering low-level moisture will lead to fairly significant fog development overnight into Monday morning. We're already seeing visibility down to 1/4 mi in Giles County, TN to our north, and visibility is down to 5 mi at Fayetteville, TN indicating fog is starting to develop. Fog will probably be a significant concern for the morning hours until around 8-9 AM. .SHORT TERM...(Monday through Wednesday night) Issued at 236 PM CDT Sun Oct 3 2021 A shortwave is expected to dig southward along the western periphery of the trough over the Great Lakes and Ohio Valley. This shortwave will amplify quite a bit as it moves into the Lower Mississippi Valley on Monday and eventually become cut off. Zonal flow will persist during the day Monday and will help keep rain chances on the lower side; however, isolated to scattered showers and thunderstorms are possible. The greatest chances will be over areas east of I-65. As the cut off low settles into the Lower Mississippi Valley on Monday night, flow aloft will once again shift to the southwest. Rich moisture will filter back into the area early Tuesday morning, just as surface cyclogensis occurs over the Mid South and helps to veer surface winds to the south. With the strong synoptic lift associated with the upper low and the abundance of moisture, numerous to widespread showers will impact the region on Tuesday. The low will be fairly stationary through Wednesday, keeping numerous to widespread showers in the forecast. The low will being to lift northward late Wednesday night as a ridge begins to build northward and into the Southern Plains. Cloud cover should persist through much of the short term period and high temperatures will be on the mild side. Expect highs to warm into the the lower 80s on Monday, when our rain chances are lower, but then struggle to rise above the mid 70s on Tuesday and Wednesday. Thunderstorms will be possible, embedded in the numerous to widespread showers but there will be limited convective threats associated with this system. However, with periods of moderate rain that could become locally heavy at times, widespread rainfall amounts of 2 to 3 inches are possible, especially over northeast Alabama. This will need to be monitored for the potential for flash flooding, especially if rainfall rates become intense. .LONG TERM...(Thursday through Saturday) Issued at 236 PM CDT Sun Oct 3 2021 The upper low will move into the Ohio Valley on Thursday, with rainfall tapering off from west to east during the day. By Friday, the low will be over the Great Lakes region, with the axis of its trough swinging through the area during the day. For the most part, expect dry conditions for the latter part of the week and heading into next weekend. Given some uncertainty, have kept isolated to scattered showers and thunderstorms in the forecast for this period. High temperatures will be near seasonal norms, as no real cold front is expected to move through with the passing trough, so expect highs to warm into the lower 80s. Overnight lows will be a tad more mild, but still only fall into the lower 60s. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1100 PM CDT Sun Oct 3 2021 Shower activity has mostly come to an end for the evening, and fog is already developing in southern Middle Tennessee. Expect significant areas of fog to develop later tonight, with LIFR conditions expected at times at both the terminals overnight into Monday morning. Fog should start to burn off by around 13-14Z, with conditions gradually improving to VFR. Additional showers and thunderstorms will be possible Monday afternoon and evening, with showers reducing Cigs and Vis to MVFR at times. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && NEAR TERM...McCoy SHORT TERM...73 LONG TERM...73 AVIATION...McCoy For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Oct 3, 9:41 PM CDT, 6 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Huntsville AL 941 PM CDT Sun Oct 3 2021 ALZ001>010-016-TNZ076-096-097-041745- Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN- 941 PM CDT Sun Oct 3 2021 This Hazardous Weather Outlook is for north Alabama and portions of southern middle Tennessee. .DAY ONE...Tonight... Areas of locally dense fog will be possible across portions of northern Alabama and southern Middle Tennessee late tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Areas of locally dense fog will be possible through Monday morning across portions of northern Alabama and southern Middle Tennessee through around 9 AM. Isolated to widely scattered thunderstorms will be possible for much of the Tennessee Valley during the period from Monday through Thursday. Locally heavy rainfall, coupled with the potential for several rounds of rain and thunderstorms, will result in a growing risk for localized flooding, especially on Tuesday and Wednesday. .SPOTTER CALL TO ACTION STATEMENT... Activation of storm spotters and emergency management personnel is not anticipated at this time.
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 1:13 AM CDT | Dense Fog Advisory | HUN | Colbert, Cullman, Franklin, Lauderdale, Lawrence, Limestone and 1 more | 8 hr |
Nearby
Flash Flood Watches in Alabama, 2021Flash Flood Watches in Tennessee, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.